Rocky Mountain Journal of Mathematics

Linear Independence of the Translates of an Exponential Box Spline

Amos Ron

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 22, Number 1 (1992), 331-351.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181072814

Digital Object Identifier
doi:10.1216/rmjm/1181072814

Mathematical Reviews number (MathSciNet)
MR1159962

Zentralblatt MATH identifier
0756.41020

Citation

Ron, Amos. Linear Independence of the Translates of an Exponential Box Spline. Rocky Mountain J. Math. 22 (1992), no. 1, 331--351. doi:10.1216/rmjm/1181072814. https://projecteuclid.org/euclid.rmjm/1181072814


Export citation

References

  • C. de Boor, The polynomials in the linear span of integer translates of a compactly supported function, Constr. Approx. 3 (1987), 199-208.
  • C. de Boor and R. DeVore, Approximation by smooth multivariate splines, Trans. Amer. Math. Soc. 276 (1983), 775-788.
  • C. de Boor and K. Höllig, B-splines from parallelepipeds, J. Analyse Math. 42 (1982/3), 99-115.
  • C. de Boor and R.Q. Jia, Controlled approximation and a characterization of the local approximation order, Proc. Amer. Math. Soc. 95 (1985), 547-553.
  • A. Ben-Artzi and A. Ron, Translates of exponential box splines and their related spaces, Trans. Amer. Math. Soc. 309 (1988), 683-710.
  • C.K. Chui, K. Jetter and J.D. Ward, Cardinal interpolation by multivariate splines, Math. Comp. 48 (1987), 711-724.
  • C.K. Chui and M.J. Lai, A multivariate analog of Marsden's identity and a quasiinterpolation scheme, Constr. Approx. 3 (1987), 111-122.
  • W. Dahmen and C.A. Micchelli, Translates of multivariate splines, Linear Algebra Appl. 52/3 (1983), 217-234.
  • --------, On the approximation order from certain multivariate spline spaces, J. Austral. Math. Soc. Ser B 26 (1984), 233-246.
  • --------, Recent progress in multivariate splines, in Approximation theory IV (C.K. Chui, L.L. Schumaker and J.D. Ward, eds.), Academic Press, New York, 1983, 27-121.
  • --------, On the local linear independence of translates of a box spline, Studia Math. 82 (1985), 243-263.
  • --------, On the solution of certain systems of partial difference equations and linear dependence of translates of box splines, Trans. Amer. Math. Soc. 292 (1985), 305-320.
  • --------, On multivariate E-splines, Adv. Math. 76 (1989), 33-93.
  • I.M. Gelfand and G.E. Shilov, Generalized functions, Vol. 2, Academic Press, New York, 1968.
  • R.Q. Jia, On the linear independence of translates of box splines, J. Approx. Theory 40 (1984), 158-160.
  • --------, Local linear independence of the translates of a box spline, Constr. Approx. 1 (1985), 175-182.
  • M.J. Marsden, An identity for spline functions with applications to variation diminishing spline approximation, J. Approx. Theory 3 (1970), 7-49.
  • A. Ron, Exponential box splines, Constr. Approx. 4 (1988), 357-378.
  • --------, On exponential box splines and other types of nonpolynomial B-splines, Thesis, Tel-Aviv Univ., March 1987.
  • I.J. Schoenberg, Contributions to the problem of approximation of equidistant data by analytic functions A, Quart. Appl. Math. 4 (1946), 45-99.
  • L.L. Schumaker, Spline functions basic theory, John Wiley & Sons, New York, 1981.
  • G. Strang and G. Fix, A Fourier analysis of the finite element variational method. C.I.M.E. II Ciclo 1971, Constructive Aspects of Functional Analysis (G. Geymona, ed.), 1973, 793-840.